Alert archive / New York / Small Craft Advisories in 2014
Small Craft Advisory 19, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Feb 19, 2014, 3:37 AM EST. It took effect at Feb 19, 2014, 3:00 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2014, 3:37 AM EST (08:37 UTC)
- In effect from
- Feb 19, 2014, 3:00 PM EST
- Expired
- Feb 20, 2014, 4:00 AM EST
- In force
- 13 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
682 WHUS71 KBUF 190837 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 337 AM EST WED FEB 19 2014 LOZ043-044-191645- /O.NEW.KBUF.SC.Y.0019.140219T2000Z-140220T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 337 AM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST THURSDAY. * WINDS...WEST 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
640 WHUS71 KBUF 191545 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1045 AM EST WED FEB 19 2014 LOZ043-044-192345- /O.CON.KBUF.SC.Y.0019.140219T2000Z-140220T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1045 AM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST THURSDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THOMAS
862 WHUS71 KBUF 191744 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1244 PM EST WED FEB 19 2014 LOZ043-044-200145- /O.CON.KBUF.SC.Y.0019.140219T2000Z-140220T0900Z/ /O.NEW.KBUF.GL.A.0006.140221T1200Z-140222T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1244 PM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * WINDS...WEST WINDS 15 TO 20 KNOTS THIS AFTERNOON AND TONIGHT. SOUTHWEST TO 40 KNOTS FRIDAY MORNING THROUGH FRIDAY NIGHT. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LEZ040-041-200145- /O.NEW.KBUF.GL.A.0006.140221T0900Z-140222T0300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1244 PM EST WED FEB 19 2014 ...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING. * WINDS...SOUTHWEST TO 40 KNOTS. * WAVES...LAKE IS MOSTLY ICE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LOZ042-062-200145- /O.NEW.KBUF.GL.A.0006.140221T0900Z-140222T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1244 PM EST WED FEB 19 2014 ...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING. * WINDS...SOUTHWEST TO 40 KNOTS. * WAVES...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LOZ045-063>065-200145- /O.NEW.KBUF.GL.A.0006.140221T1200Z-140222T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1244 PM EST WED FEB 19 2014 ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * WINDS...SOUTHWEST TO 40 KNOTS. * WAVES...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ THOMAS
784 WHUS71 KBUF 192044 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 344 PM EST WED FEB 19 2014 LOZ043-044-200445- /O.CON.KBUF.SC.Y.0019.000000T0000Z-140220T0900Z/ /O.CON.KBUF.GL.A.0006.140221T1200Z-140222T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 344 PM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... * WINDS...SOUTHWEST TO 40 KNOTS. * WAVES...10 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LEZ040-041-200445- /O.CON.KBUF.GL.A.0006.140221T0900Z-140222T0300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 344 PM EST WED FEB 19 2014 ...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... * WINDS...SOUTHWEST TO 40 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LOZ042-062-200445- /O.CON.KBUF.GL.A.0006.140221T0900Z-140222T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 344 PM EST WED FEB 19 2014 ...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... * WINDS...SOUTHWEST TO 40 KNOTS. * WAVES...11 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LOZ045-063>065-200445- /O.CON.KBUF.GL.A.0006.140221T1200Z-140222T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 344 PM EST WED FEB 19 2014 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... * WINDS...SOUTHWEST TO 40 KNOTS. * WAVES...11 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
869 WHUS71 KBUF 200208 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 908 PM EST WED FEB 19 2014 LOZ043-044-201015- /O.CON.KBUF.SC.Y.0019.000000T0000Z-140220T0900Z/ /O.CON.KBUF.GL.A.0006.140221T1200Z-140222T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 908 PM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... * WINDS...SOUTHWEST TO 40 KNOTS. * WAVES...10 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LEZ040-041-201015- /O.CON.KBUF.GL.A.0006.140221T0900Z-140222T0300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 908 PM EST WED FEB 19 2014 ...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... * WINDS...SOUTHWEST TO 40 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LOZ042-062-201015- /O.CON.KBUF.GL.A.0006.140221T0900Z-140222T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 908 PM EST WED FEB 19 2014 ...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... * WINDS...SOUTHWEST TO 40 KNOTS. * WAVES...11 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LOZ045-063>065-201015- /O.CON.KBUF.GL.A.0006.140221T1200Z-140222T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 908 PM EST WED FEB 19 2014 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... * WINDS...SOUTHWEST TO 40 KNOTS. * WAVES...11 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
109 WHUS71 KBUF 200924 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 424 AM EST THU FEB 20 2014 LOZ043-044-201700- /O.EXP.KBUF.SC.Y.0019.000000T0000Z-140220T0900Z/ /O.CON.KBUF.GL.A.0006.140221T1200Z-140222T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 424 AM EST THU FEB 20 2014 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... * WINDS...SOUTHWEST TO 35 KNOTS. * WAVES...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LEZ040-041-201700- /O.EXT.KBUF.GL.A.0006.140221T1200Z-140222T0600Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 424 AM EST THU FEB 20 2014 ...GALE WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... * WINDS...SOUTHWEST TO 35 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LOZ042-062-201700- /O.EXT.KBUF.GL.A.0006.140221T1200Z-140222T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 424 AM EST THU FEB 20 2014 ...GALE WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... * WINDS...SOUTHWEST TO 35 KNOTS. * WAVES...8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LOZ045-063>065-201700- /O.CON.KBUF.GL.A.0006.140221T1200Z-140222T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 424 AM EST THU FEB 20 2014 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... * WINDS...SOUTHWEST TO 35 KNOTS. * WAVES...8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ JJR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 11:55 PM EST, 3 hours 42 minutes earlier.
Area forecast discussion, Feb 18, 11:55 PM EST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1155 PM EST TUE FEB 18 2014
.SYNOPSIS...
SKIES WILL BRIEFLY CLEAR THIS EVENING...FOLLOWED BY A MIXTURE OF
LIGHT SNOW AND RAIN THAT WILL BECOME LARGELY ALL LIGHT RAIN ACROSS
THE REGION TOMORROW. TEMPERATURES WILL CONTINUE TO WARM THROUGH
THURSDAY NIGHT...WITH POSSIBLE SNOWMELT AND ICE JAM FLOODING
BEFORE A COLD FRONT SWEEPS ACROSS THE REGION WITH A RETURN TO
COLDER TEMPERATURES.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
A NARROW RIDGE OF HIGH PRESSURE EXTENDS ACROSS WESTERN NEW YORK
LATE THIS EVENING. 11-3.9U SATELLITE IMAGERY SHOWS A NARROW AREA
OF CLEARING...WHICH WILL ALLOW A COUPLE OF HOURS OF RADIATIONAL
COOLING. THIS WILL BE SHORT-LIVED AS TROF OF LOW PRESSURE AT THE
SURFACE AND ALOFT APPROACH FROM THE WEST. SSW 925MB WINDS WILL
INCREASE TO AROUND 45KTS FROM W-E SHORTLY AFTER 06Z. THIS WILL
PARTIALLY MIX DOWN IN SOME AREAS...MAINLY ALONG THE LAKE ERIE
SHORELINE NEAR THE CHAUTAUQUA RIDGE...AND POSSIBLY IN THE NORTHERN
GENESEE AND FINGER LAKES REGIONS. IN AREAS WHERE MIXING DOES
OCCUR...TEMPERATURES WILL ABRUPTLY RISE INTO THE 40S WITH WIND
GUSTS TO 35 MPH. ELSEWHERE...TEMPERATURES WILL LEVEL OFF IN THE
LOWER AND MID 20S IN MOST AREAS...AND DROP INTO THE TEENS EAST OF
LAKE ONTARIO.
MEANWHILE...12Z GUIDANCE FORECAST SHOWERS TO DEVELOP FROM
TENNESSEE TO OHIO LATE THIS EVENING...HOWEVER A CONSENSUS OF
NAM/RGEM/GFS/HRRR GUIDANCE HAS BACKED OFF OF THIS CONSIDERABLE AND
HAS MOVED EAST WITH THE TRACK. DESPITE THE FAIRLY STRONG
LLJ...MOISTURE IS LIMITED AHEAD OF THE BOUNDARY. PRECIPITATION
WILL STILL FORM...BUT NOW MAY JUST CLIP SW PORTIONS OF THE CWA
THROUGH MID-MORNING WEDNESDAY.
BY DAYBREAK...SURFACE TEMPERATURES WILL BE NEAR FREEZING ACROSS
PORTIONS OF THE SOUTHERN TIER. UPSTREAM SOUNDING SUPPORT NAM/SREF
SOUNDINGS WITH A NARROW LAYER OF WARM AIR ALOFT LIKELY TO WORK IN
WITH THE LLJ LATE TONIGHT. THIS IS PROBABLY WARM ENOUGH TO MELT
ANY SNOW ALOFT AND MAKE FREEZING RAIN THE MOST PROBABLY
PRECIPITATION TYPE. THIS MAKES IT A TRICKY FORECAST...WITH FORECAST
CONFIDENCE IN ANY PRECIPITATION ON WEDNESDAY MORNING
MARGINAL...DEPENDING ON HOW FAR WEST PRECIPITATION MAKES IT. FOR
NOW...WILL KEEP THE ADVISORY AS IS ALTHOUGH IT APPEARS
INCREASINGLY LIKELY THAT THE MAJORITY OF THE PRECIPITATION WILL
FALL TO OUR EAST...AND A BIT LATER THAN PREVIOUSLY THOUGHT.
THE WINDOW OF CONCERN IS RELATIVELY SMALL HOWEVER...WITH COLDER
AIR BUILDING IN FROM THE WEST BEHIND THE TROF ON WEDNESDAY
AFTERNOON ANY PRECIPITATION WILL CHANGE OVER TO SNOW. THERE ALSO
COULD BE SOME PATCHY FOG AS THE FRONT MOVES THROUGH...WITH DEW
POINTS FORECAST TO RISE TO NEAR FREEZING AND A SOLID SNOW PACK IN
PLACE.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
PRIMARY FORECAST CONCERN THIS PERIOD REMAINS THE RAIN/CONVECTIVE
POTENTIAL FOR THURSDAY NIGHT/EARLY FRIDAY...ALONG WITH FLOOD
POTENTIAL GIVEN MUCH WARMER CONDITIONS THURSDAY INTO FRIDAY.
QUIET WEATHER LOOKS TO BEGIN THE PERIOD WEDNESDAY NIGHT AND
THURSDAY AS LOW LEVEL ANTICYCLONE SHIFTS EASTWARD ACROSS THE OHIO
RIVER VALLEY TO THE MID ATLANTIC STATES.
THE FEATURE OF INTEREST THIS PERIOD IS THE STRONG UPPER WAVE
CURRENTLY SEEN ON WATER VAPOR IMAGERY DIGGING THROUGH THE BASE OF
UPPER LOW NEAR THE ALEUTIAN ISLANDS. NAM/GFS/ECMWF COMING INTO
BETTER AGREEMENT IN TAKING A 130 KNOT PLUS UPPER LEVEL JET STREAK
ACROSS PACIFIC NORTHWEST COAST ALLOWING THIS WAVE TO DIG ACROSS THE
NORTHERN/CENTRAL PLAINS BY EARLY THURSDAY. A STRONG SOUTHERLY LOW
LEVEL FLOW/MOISTURE TRANSPORT WILL SET UP DOWNSTREAM OF THIS FEATURE
FROM THE MID MISSISSIPPI VALLEY INTO THE SOUTHERN GREAT LAKES DURING
THE DAY THURSDAY. AN AXIS OF STRONG LOW LEVEL MOISTURE CONVERGENCE
AT THE LEADING EDGE OF LOW LEVEL JET WILL ALLOW FOR A BURGEONING
AREA OF PRECIPITATION TO RAPIDLY LIFT NORTHEAST ACROSS THE LOWER
GREAT LAKES REGION BY THURSDAY EVENING.
GIVEN THE INCREASING CONFIDENCE TOWARD A MORE AMPLIFIED SOLUTION
WITH THIS WAVE...THE ABOVE STRONG AND SLOWER ADVECTIVE SCENARIO IS
BECOMING INCREASINGLY LIKELY. WITH THE BULK OF GUIDANCE CONVERGING
ON INTENSE CYCLOGENESIS ACROSS WESTERN GREAT LAKES REGION DURING
THIS TIME...CONCERN REMAINS REGARDING SIGNIFICANT LOW LEVEL WARMING
TO AROUND 50 DEGREES OR WARMER WITH DEW POINTS LIKELY REACHING THE
UPPER 30S OR BETTER. THIS SCENARIO WOULD BE VERY EFFICIENT AT
RAPIDLY MELTING EXISTING SNOWPACK...WHICH COMBINED WITH POTENTIAL
RAINFALL THURSDAY NIGHT...WOULD LEAD TO HEIGHTENED FLOOD CONCERNS.
SOME LOWLAND/MINOR RIVER AND ICE JAM FLOODING CONCERNS PERSIST
WITHIN THIS PATTERN...BUT MAIN UNCERTAINTY AT THIS POINT IS EXTENT
OF NEW RAINFALL AND WHERE CONVECTIVE PRECIPITATION SETS UP THURSDAY
NIGHT INTO EARLY FRIDAY. FLOOD WATCH WILL REMAIN IN EFFECT.
IN ADDITION TO FLOOD CONCERNS... THE TREND TO MORE AMPLIFIED/DYNAMIC
SOLUTION ALSO RAISES SOME CONVECTIVE POTENTIAL. MUCH OF THIS
POTENTIAL WILL DEPEND ON THE HOW UPSTREAM CONVECTION EVOLVES AND
WHETHER AN ORGANIZED SQUALL LINE CAN MAINTAIN ITSELF AS IT WORKS
INTO INCREASINGLY UNFAVORABLE INSTABILITY PROFILES. NONETHELESS...
SOME CONCERN FOR SEVERE WEATHER EXISTS GIVEN THE VERY STRONG
DYNAMIC BACKGROUND FIELDS ASSOCIATED WITH THIS SYSTEM. THE
PRIMARY THREAT WOULD BE DAMAGING WINDS.
ONCE THE COLD FRONT CROSSES THE AREA FRIDAY...THERE WILL BE A
TRANSITION TO COLDER AND DRIER WEATHER. THERE IS GROWING CONCERN FOR
STRONG GRADIENT WINDS TO DEVELOP IN THE CORRIDOR FROM THE LAKE ERIE
SHORELINE THROUGH BUFFALO TO ROCHESTER. BOTH NAM AND GFS BUFR
PROFILES SUGGESTING WINDS GUSTS WITHIN THIS AREA NEARING 50 KNOTS
TRANSFERRING DOWN TO THE SURFACE IN THE COLD AIR ADVECTION PATTERN.
THIS IS NOT AN CLASSIC SET UP FOR STRONG DAMAGING WINDS WITH A
FILLING SURFACE LOW WELL OFF TO THE NORTHWEST AND COLD AIR ADVECTION
NO OVERWHELMING...BUT DOES LOOK LIKE A HIGH END ADVISORY EVENT AT
THIS POINT. THIS WILL HAVE TO BE MONITORED. NOT ENOUGH CONFIDENCE AT
THIS POINT IN THE FORECAST FOR A WATCH.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
LATEST MEDIUM RANGE MODELS AND ENSEMBLES SETTLING ON THE IDEA OF THE
PACIFIC RIDGE REESTABLISHING ITSELF ACROSS THE WESTERN CONUS AND
STRENGTHENING DURING THE WEEKEND INTO EARLY NEXT WEEK. THIS WILL
RESULT IN DOWNSTREAM TROUGHING SENDING ANOTHER SHOT ARCTIC AIR INTO
THE LOWER GREAT LAKES. SEVERAL SMALL SCALE WAVES WILL WORK THROUGH
THE FLOW BRINGING CHANCES FOR SNOW THROUGH THE PERIOD WITH SOME LAKE
EFFECT/ENHANCED SNOWS LIKELY...ESPECIALLY IN THE MONDAY AND TUESDAY
TIME FRAME. THERE MAY EVEN BE SOME LAKE RESPONSE ISSUES OFF LAKE
ERIE AS WELL DEPENDING UPON HOW MUCH OPEN WATER CAN DEVELOP FROM THE
INCOMING MILDER AIRMASS AND STRONG WINDS FRIDAY.
THIS PATTERN WOULD SUGGEST ANOTHER PERIOD OF BELOW NORMAL
TEMPERATURES.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
AT 05Z...VFR CONDITIONS PREVAILED ACROSS THE REGION WITH A WEAK
HIGH PRESSURE RIDGE TO MAINTAIN VFR CONDITIONS THROUGH THE EVENING
HOURS. WINDS ALOFT WILL INCREASE...WITH THESE INITIALLY EXPECTED
TO STAY ALOFT UNTIL LATER TONIGHT. THIS WILL RESULT IN A PERIOD OF
LLWS.
A TROF OF LOW PRESSURE WILL CROSS ON WEDNESDAY...WITH THIS
BRINGING SOME RAIN OR MIXED PRECIPITATION. THE MOST SIGNIFICANT
IMPACT TO AVIATION MAY COME AS WARMER DEW POINTS SPREAD IN AHEAD
OF THIS AND RESULT IN LOW CIGS AND FOG WEDNESDAY MORNING INTO THE
AFTERNOON HOURS. DRIER AIR WILL BUILD IN BEHIND THE SYSTEM LATE
WEDNESDAY...WITH GRADUALLY IMPROVING CONDITIONS. TIMING THIS
IMPROVEMENT WILL BE TRICKY...GIVEN SHALLOW INVERSION FORECAST TO
BE IN PLACE.
OUTLOOK...
WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR.
THURSDAY NIGHT AND FRIDAY MORNING...MVFR RAIN SHOWERS...ISOLATED
THUNDER. LLWS LIKELY.
FRIDAY AFTERNOON...MAINLY VFR/MVFR WITH A CHANCE OF RAIN SHOWERS.
FRIDAY NIGHT...VFR...CHANCE OF LLWS.
SATURDAY...VFR. SUNDAY...MVFR IN A CHANCE OF SNOW SHOWERS.
&&
.MARINE...
WINDS WILL CONTINUE TO DIMINISH THROUGH THE EVENING HOURS. THIS
WILL ALLOW FOR THE HEADLINES OVER THE LAKES TO END. SOUTHERLY
WINDS TOMORROW WILL AGAIN INCREASE...BUT WITH A MORE STABLE WARM
AIR ADVECTION PATTERN THE WINDS SHOULD LARGELY REMAIN BELOW 20
KNOTS ACROSS THE EASTERN GREAT LAKES THROUGH TOMORROW NIGHT.
GALES ON THE LAKES WILL BE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH FROM LATE THURSDAY NIGHT THROUGH LATE FRIDAY NIGHT
FOR NYZ004>008-014.
FLOOD WATCH FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON FOR
NYZ001>003-010>013-019>021-085.
FREEZING RAIN ADVISORY FROM 4 AM TO 1 PM EST WEDNESDAY FOR
NYZ020-021.
MARINE...NONE.
&&
SYNOPSIS...THOMAS
NEAR TERM...APFFEL/THOMAS
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...APFFEL
MARINE...APFFEL/THOMASHazardous weather outlook, Feb 18, 3:58 PM EST, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 358 PM EST TUE FEB 18 2014 NYZ004>008-014-192100- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-ONTARIO- 358 PM EST TUE FEB 18 2014 ...FLOOD WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH LATE FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. STRONG WINDS WILL BE POSSIBLE THURSDAY NIGHT AHEAD OF A COLD FRONT. AS THE COLD FRONT CROSSES THE AREA LATE THURSDAY NIGHT INTO FRIDAY MORNING...THERE IS A POTENTIAL FOR THE DEVELOPMENT OF A SQUALL LINE THAT MAY BRING DAMAGING WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ020-021-192100- CATTARAUGUS-ALLEGANY- 358 PM EST TUE FEB 18 2014 ...FREEZING RAIN ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST WEDNESDAY... ...FLOOD WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. FLOOD WATCH. STRONG WINDS WILL BE POSSIBLE THURSDAY NIGHT AHEAD OF A COLD FRONT. AS THE COLD FRONT CROSSES THE AREA LATE THURSDAY NIGHT INTO FRIDAY MORNING...THERE IS A POTENTIAL FOR THE DEVELOPMENT OF A SQUALL LINE THAT MAY BRING DAMAGING WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012-013-192100- WYOMING-LIVINGSTON- 358 PM EST TUE FEB 18 2014 ...FLOOD WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. STRONG WINDS WILL BE POSSIBLE THURSDAY NIGHT AHEAD OF A COLD FRONT. AS THE COLD FRONT CROSSES THE AREA LATE THURSDAY NIGHT INTO FRIDAY MORNING...THERE IS A POTENTIAL FOR THE DEVELOPMENT OF A SQUALL LINE THAT MAY BRING DAMAGING WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-192100- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 358 PM EST TUE FEB 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG WINDS WILL BE POSSIBLE THURSDAY NIGHT AHEAD OF A COLD FRONT. AS THE COLD FRONT CROSSES THE AREA LATE THURSDAY NIGHT INTO FRIDAY MORNING...THERE IS A POTENTIAL FOR THE DEVELOPMENT OF A SQUALL LINE THAT MAY BRING DAMAGING WINDS. GALES FORCE WINDS ARE POSSIBLE BEHIND THE FRONT FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>003-010-011-019-085-192100- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-CHAUTAUQUA- SOUTHERN ERIE- 358 PM EST TUE FEB 18 2014 ...FLOOD WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. STRONG WINDS WILL BE POSSIBLE THURSDAY NIGHT AHEAD OF A COLD FRONT. AS THE COLD FRONT CROSSES THE AREA LATE THURSDAY NIGHT INTO FRIDAY MORNING...THERE IS A POTENTIAL FOR THE DEVELOPMENT OF A SQUALL LINE THAT MAY BRING DAMAGING WINDS AND HEAVY RAIN. STRONG WINDS MAY CONTINUE BEHIND THE COLD FRONT FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 12:44 PM EST | Gale Watch | BUF | 21 hr | |
| Feb 19, 3:20 PM EST | High Wind Watch | BUF | Chautauqua, Erie, Genesee, Monroe, Niagara, Orleans | 25 hr |
Nearby
Small Craft Advisories in New York, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.